# SDR GLBA2001202

- Difficulty date: September 4, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 13,609 hours, 18,149 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Control Panel
- Part number: 1293800161
- Part serial: 0782A
- Condition: Defective
- Location: Cockpit
- Part time: 5,579 hours, 7,192 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT GENERATOR FALLS OF LINE.  REPLACED DC PWR PANEL, OPS CHECKED SYSTEM SATISFACTORY.
